Items where Author is "Győri, István"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Chatzarakis, George and Győri, István and Péics, H. and Stavroulakis, I. (2015) Existence of positive solutions of linear delay difference equations with continuous time. Electronic Journal of Qualitative Theory of Differential Equations, 2015 (15). pp. 1-23. ISSN 1417-3875

Győri, István and Hartung, Ferenc and Horváth, László and Horváth Bokor, Rózsa and Pituk, Mihály and Slezák, Bernát (2008) Differenciál- és differenciaegyenletek kvalitatív és kvantitatív elmélete alkalmazásokkal = Qualitative and quantitative theory of differential and difference equations with applications. Project Report. OTKA.

This list was generated on Sun Dec 11 10:58:21 2016 CET.